Alert archive / Oregon / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Medford, OR

August 5, 2014Klamath County, Oregon

NWS Medford, OR issued this severe thunderstorm warning at Aug 5, 2014, 7:28 PM PDT for Klamath County, Oregon. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2014, 7:28 PM PDT (02:28 UTC)
Expired
Aug 5, 2014, 8:00 PM PDT
In force
32 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

County Klamath County, OR

The radar

The Medford radar (KMAX), 66 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 8:00 PM PDTHAIL 13 Nw Midland, ORHAIL BETWEEN 1/2 AND 1 COVERED THE GROUND TO 1 DEEP. HAIL DURATION 10 MINUTES. OBSERVER LOCATION 4 MILES SW OF HWYS 99 OR 140 OR 66 INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 2.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2014-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2014-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
2293 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WUUS56 KMFR 060228
SVRMFR
ORC035-060300-
/O.NEW.KMFR.SV.W.0022.140806T0228Z-140806T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
728 PM PDT TUE AUG 5 2014

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL KLAMATH COUNTY IN SOUTH CENTRAL OREGON...

* UNTIL 800 PM PDT

* AT 726 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MILLER ISLAND KLAMATH WILDLIFE AREA...OR 7 MILES SOUTHWEST OF
  KLAMATH FALLS...AND MOVING WEST AT 15 MPH. HEAVY RAIN WILL ALSO 
  ACCOMPANY THIS STORM. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  KENO. THIS STORM WILL MOVE ALONG HIGHWAY 66. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND LIGHTNING.
PEOPLE OUTSIDE SHOULD SEEK SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4200 12194 4220 12209 4225 12186 4212 12176
TIME...MOT...LOC 0228Z 070DEG 11KT 4215 12188

$$
MAS
1 follow-up statement
976 
WWUS56 KMFR 060254
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
754 PM PDT TUE AUG 5 2014

ORC035-060305-
/O.EXP.KMFR.SV.W.0022.000000T0000Z-140806T0300Z/
KLAMATH OR-
754 PM PDT TUE AUG 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KLAMATH COUNTY
WILL EXPIRE AT 800 PM PDT...

LAT...LON 4200 12194 4220 12209 4225 12186 4212 12176
TIME...MOT...LOC 0255Z 070DEG 11KT 4212 12198

$$

MAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:50 PM PDT, 4 hours 38 minutes earlier.

Area forecast discussion, Aug 5, 2:50 PM PDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 PM PDT TUE AUG 5 2014

.DISCUSSION...A COMBINED RADAR AND SATELLITE IMAGE SHOWS THE
DEFORMATION BAND SOUTH OF THE FORECAST AREA AND HAS MOVES LITTLE ALL
MORNING. MEANWHILE MID AND HIGH CLOUD DESK FROM THIS MORNING HAS
NOW VANISHED ALLOWING THE SUN TO GET THROUGH AND ALLOW FOR DAYTIME
HEATING TO OCCUR. SOME CU IS STARTING TO BUILD UP ALONG THE CASCADES
AND WESTERN SISKIYOU COUNTY. A FEW CELLS ARE DEVELOPING JUST
NORTHEAST OF THE BEAVER COMPLEX AND ARE SLOWLY MOVING SOUTHWEST.
THIS WILL BEAR CLOSE WATCHING FOR POTENTIAL FOR LIGHTING AND GUSTY
OUTFLOW WINDS.

THE CLEARING AND DAYTIME HEATING ARE GOING TO HELP PRIME THE
ATMOSPHERE FOR SCATTERED THUNDERSTORMS TO FIRE UP INTO THIS EVENING.
THE MODELS SHOW THE GREATEST INSTABILITY SETTING UP OVER NORTHERN
CAL AND MAYBE AS FAR NORTH AS SOUTH LAKE AND KLAMATH COUNTIES. COULD
NOT RULE OUT ISOLATED STORMS IN THE NORTHERN PART OF THE FORECAST
AREA, BUT MID LEVEL DRYING IS EXPECTED TO MOVE IN WHICH SHOULD LIMIT
ACTIVITY.

STEERING WINDS ARE EXPECTED TO BE LIGHT AND FROM THE NORTHEAST,
THEREFORE EXPECT STORMS TO BE SLOW MOVERS AND DRIFT FROM NORTHEAST
TO SOUTHWEST. ALSO COULD NOT RULE OUT A FEW STORMS THAT COULD REACH
SEVERE LEVELS WITH FREQUENT LIGHTNING AND PRODUCING MODERATE TO
HEAVY RAIN WITH HAIL POSSIBLE. PWATS REMAIN HIGH THROUGH THIS
EVENING AND ARE AROUND OR JUST OVER AN INCH AND THE 12Z SOUNDING
THIS MORNING SHOWED 1.30 INCHES OF PWAT. SO THERE IS PLENTY OF JUICE
WITH WORK WITH. THE GOOD NEWS IS THAT SOME OF THE FIRE COMPLEXES
COULD GET WETTING RAINS IF THUNDERSTORMS DEVELOP OR MOVE OVERHEAD,
HOWEVER THIS COULD ALSO BRING THE POTENTIAL FOR FLASH FLOODING OVER
THE OLD AND NEW BURN SCARS. ALSO FREQUENT LIGHTING WILL BE A HAZARD
FOR CREWS WORKING THE FIRES.

STORMS WILL GRADUALLY WIND DOWN THIS EVENING WITH THE MAIN FOCUS OF
SHOWERS AND ISOLATED THUNDERSTORMS SHIFTING INTO MODOC...EASTERN
SISKIYOU AND SOUTHERN LAKE AND KLAMATH COUNTIES.

THE UPPER TROUGH WILL SLOWLY MOVE EAST WEDNESDAY AND MOST OF THE
ACTION SHOULD START TO SHIFT SOUTH AND EAST AS MID LEVEL DRYING
PUSHES IN FROM THE NORTH. IF ANY STORMS DEVELOP, THEY SHOULD BE
ISOLATED AND OVER THE HIGHER TERRAIN FROM THE SHASTA TRINITY
NORTHEAST TO MEDICINE BOW PEAK AND PARTS OF MODOC COUNTY.

THE UPPER TROUGH FINALLY KICKS EAST THURSDAY AND WEAK RIDGING BUILDS
IN. HOWEVER THE MODELS, IN PARTICULAR THE NAM SUGGEST ISOLATED
STORMS COULD DEVELOP ONCE AGAIN OVER THE HIGHER TERRAIN FROM THE
SHASTA TRINITY NORTHEAST TO MEDICINE BOW PEAK...PARTS OF MODOC AND
SOUTHERN KLAMATH AND LAKE COUNTIES. THE GFS AND EC DO NOT SHOW AS
MUCH INSTABILITY, BUT I'M NOT CONFIDENT ENOUGH TO REMOVE THEM.

ON FRIDAY A SHORTWAVE TROUGH WILL MOVE THROUGH THE AREA. THE MODELS
SHOW MOST OF THE INSTABILITY DEVELOPING EAST OF THE CASCADES, SO I
PUT IN A SLIGHT CHANCE OF STORMS THERE. HOWEVER WINDS COULD PICK UP
SOME IN THE AFTERNOON OVER THE HIGHER TERRAIN AND EAST OF THE
CASCADES. RELATIVE HUMIDITIES WILL BE HIGHER, BUT WINDS WILL BE OF
CONCERN FOR EXISTING FIRES. THE GFS IS STRONGER WITH THE FEATURE
WHILE THE EC IS WEAKER WHICH IF CORRECT COULD RESULT IN DRIER AND
LESS WINDY CONDITIONS.

THE EC AND GFS DIVERGE AFTER FRIDAY. THE EC SHOWS A WEAK TROUGH
DEVELOPING AND SETTING UP OFF THE CALIFORNIA COAST SATURDAY AND
REMAINING THERE THROUGH EARLY NEXT WEEK WITH A SOUTH TO SOUTHEAST
FLOW AND UPPER LEVEL DIVERGENCE BRINGING AN INCREASE IN
THUNDERSTORMS. IN CONTRAST THE GFS IS SLOWER TO KICK FRIDAY'S UPPER
TROUGH OUT AND ACTUALLY SHOWS AN UPPER LOW DEVELOPING IN SOUTHEAST
WASHINGTON STATE. BOTTOM LINE IS CONFIDENCE BEYOND FRIDAY IS LOW AND
THUS HAVE LEFT THE EXTENDED LARGELY UNCHANGED. -PETRUCELLI

&&

.AVIATION....AVIATION...FOR THE 05/18Z TAFS...
SCATTERED LOCALLY INTENSE SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND EVENING FROM THE CASCADES SOUTH OF LAKE OF THE
WOOD, ACROSS THE EAST SIDE, AND SOUTH OF THE SISKIYOUS. THESE
SHOWERS AND STORMS WILL CAUSE GUSTY OUTFLOW WINDS AS WELL AS LOCALLY
HEAVY RAIN THAT WILL RESULT IN ISOLATED IFR VISIBILITIES. THESE
STORMS WILL DRIFT SOUTHWARD THROUGH THE EARLY EVENING BEFORE
DISSIPATING. OTHERWISE VFR CONDITIONS WILL PREVAIL OUTSIDE OF SMOKE
AWAY FROM THE COAST. ALONG THE COAST A MIX OF MVFR AND IFR IS
EXPECTED BETWEEN 03Z AND 17Z. BTL

&&

.MARINE...UPDATED 830 AM PDT 5 AUG 2014...
A THERMAL TROUGH ALONG THE COAST AND HIGH PRESSURE OFFSHORE WILL
PRODUCE GUSTY NORTH WINDS AND STEEP SEAS BETWEEN 5 AND 60
NAUTICAL MILES SOUTH OF CAPE BLANCO THIS EVENING. THE THERMAL
TROUGH WILL STRENGTHEN SOME ON WEDNESDAY CAUSING WINDS TO INCREASE
AND SEAS TO BUILD FURTHER. THIS PATTERN WILL WEAKEN SLIGHTLY ON
THURSDAY BEFORE STRENGTHENING AGAIN FRIDAY INTO SATURDAY. BTL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ623>625.

CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
     CAZ280>282-284-285.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM WEDNESDAY TO 11 PM PDT
     THURSDAY FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM WEDNESDAY TO
     11 PM PDT THURSDAY FOR PZZ350-356-370.
     SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM TO 11 PM PDT WEDNESDAY
     FOR PZZ350-370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THURSDAY FOR
     PZZ376.
     HAZARDOUS SEAS WARNING FROM 2 PM WEDNESDAY TO 11 PM PDT THURSDAY
     FOR PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THURSDAY
     FOR PZZ376.

In the hours before

Special weather statement, Aug 5, 5:12 PM PDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
512 PM PDT TUE AUG 5 2014

CAZ083-060100-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-
512 PM PDT TUE AUG 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SISKIYOU COUNTY UNTIL 600
PM PDT...

AT 509 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FOUR CORNERS SNOW PARK...OR 10 MILES EAST
OF TENNANT...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...TROUT CREEK CAMPGROUND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4135 12164 4141 12196 4162 12178 4159 12166
TIME...MOT...LOC 0012Z 014DEG 6KT 4156 12174

MAS
Local storm report, Aug 5, 5:21 PM PDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
521 PM PDT TUE AUG 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     MALIN                   42.01N 121.40W
08/05/2014  E35 MPH          KLAMATH            OR   TRAINED SPOTTER

            AT 4:45 PM, SPOTTER REPORTS AN ESTIMATED
            35MPH WIND GUST OCCURRING AT 4:30 PM PDT.

&&

NWS MEDFORD OR
IRIS SYSTEM
Special weather statement, Aug 5, 5:28 PM PDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
528 PM PDT TUE AUG 5 2014

CAZ083>085-060115-
MODOC COUNTY CA-NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY
CA-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-
528 PM PDT TUE AUG 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MODOC AND EASTERN
SISKIYOU COUNTIES UNTIL 615 PM PDT...

AT 525 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAVA BEDS NATIONAL MONUMENT...OR 39 MILES
SOUTHEAST OF KLAMATH FALLS...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...TIONESTA...DOORKNOB SNOW PARK
AND MEDICINE LAKE CAMPGROUND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4144 12145 4159 12172 4179 12146 4172 12128
TIME...MOT...LOC 0028Z 017DEG 12KT 4169 12145

MAS
Special weather statement, Aug 5, 7:03 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
703 PM PDT TUE AUG 5 2014

ORZ029-060245-
KLAMATH BASIN OR-
703 PM PDT TUE AUG 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KLAMATH COUNTY UNTIL 745
PM PDT...

AT 701 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
KLAMATH FALLS...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCALIZED FLOODING
IS POSSIBLE.

AREAS AFFECTED BY THIS STORM INCLUDE...MILLER ISLAND KLAMATH WILDLIFE
AREA AND MIDLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4200 12170 4209 12195 4227 12178 4223 12163
TIME...MOT...LOC 0202Z 024DEG 9KT 4219 12174

MAS
Local storm report, Aug 5, 7:06 PM PDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
706 PM PDT TUE AUG 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HEAVY RAIN       2 N ALTAMONT            42.23N 121.72W
08/05/2014  E0.50 INCH       KLAMATH            OR   TRAINED SPOTTER

            SPOTTER INDICATES HAIL A LITTLE LARGER THAN
            PEA-SIZE COVERING THE GROUND AND ALSO
            THUNDERSTORM WIND GUSTS ESTIMATED TO BE 40
            MPH.

&&

NWS MEDFORD OR
IRIS SYSTEM
Special weather statement, Aug 5, 7:12 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
712 PM PDT TUE AUG 5 2014

ORZ028-029-060300-
KLAMATH BASIN OR-SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES OR-
712 PM PDT TUE AUG 5 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KLAMATH COUNTY UNTIL 800
PM PDT...

AT 709 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLLIER MEMORIAL STATE PARK...OR 25 MILES
SOUTHEAST OF CRATER LAKE...MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...COLLIER MEMORIAL STATE PARK...
CHILOQUIN...WOOD RIVER WETLAND...HENZEL PARK AT AGENCY LAKE...ROCKY
POINT UPPER KLAMATH LAKE...MALONE SPRINGS AND EAGLE RIDGE KLAMATH
COUNTY PARK. THIS STORM WILL MOVE ACROSS HIGHWAY 97 BETWEEN MILE
MARKER 243 AND 256.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4232 12202 4251 12224 4269 12179 4262 12166
TIME...MOT...LOC 0211Z 048DEG 14KT 4261 12183

MAS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:12 PM PDTSpecial Weather StatementMFR48 min
Aug 5, 5:28 PM PDTSpecial Weather StatementMFR47 min
Aug 5, 7:03 PM PDTSpecial Weather StatementMFR42 min
Aug 5, 7:12 PM PDTSpecial Weather StatementMFRKlamath48 min
Aug 5, 8:24 PM PDTAreal Flood AdvisoryMFRKlamath111 min
Aug 6, 3:37 AM PDTGale WatchMFR11 hr
Aug 6, 3:37 AM PDTSmall Craft Advisory for WindsMFR4 days
Aug 6, 2:40 PM PDTHazardous Seas WarningMFR4 days
Aug 6, 2:40 PM PDTSmall Craft Advisory for WindsMFR4 days
Aug 6, 2:40 PM PDTSmall Craft Advisory for Hazardous SeasMFR4 days

Nearby

Severe Thunderstorm Warnings in Oregon, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.